Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 170, NWS Lubbock, TX

May 28, 20216 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2021, 8:54 PM CDT for 6 counties in Texas. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2021, 8:54 PM CDT (01:54 UTC)
Expired
May 28, 2021, 10:00 PM CDT
In force
66 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Bailey County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 84 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 9:20 PM CDTTSTM WND GST 583 N Plains, TX
May 28, 9:28 PM CDTTSTM WND DMG2 Ssw Whitharral, TXPOWER LINE DOWN AT MEXICO ROAD AND NORTH 385.
May 28, 10:10 PM CDTNON-TSTM WND GST 601 Ene Morton, TXSTRONG PRESSURE FALLS WELL BEHIND A SQUALL LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 7:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2021-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2021-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2460 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
2.7
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS54 KLUB 290154
SVRLUB
TXC017-079-219-279-445-501-290300-
/O.NEW.KLUB.SV.W.0170.210529T0154Z-210529T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
854 PM CDT Fri May 28 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Bailey County in northwestern Texas...
  Cochran County in northwestern Texas...
  Northwestern Terry County in northwestern Texas...
  Hockley County in northwestern Texas...
  Yoakum County in northwestern Texas...
  Lamb County in northwestern Texas...

* Until 1000 PM CDT.

* At 854 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northeast of Muleshoe to 3 miles southeast
  of Bula to 11 miles south of Bledsoe to 9 miles southeast of
  McDonald, moving southeast at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
  Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
  Bledsoe, Locketville, Maple, Bronco, Progress and Enochs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3296 10306 3372 10305 3400 10293 3431 10296
      3431 10279 3412 10209 3353 10208 3319 10253
      3296 10261
TIME...MOT...LOC 0154Z 300DEG 22KT 3427 10264 3387 10260 3345 10304
3309 10317

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

26
5 follow-up statements
275 
WWUS54 KLUB 290203
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
903 PM CDT Fri May 28 2021

TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
903 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND LAMB
COUNTIES...

At 903 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Earth to 3 miles east of Pep to 13
miles south of Bledsoe to 11 miles south of Bronco, moving southeast 
at 30 mph. An area of low level rotation is located about 15 miles 
northwest of Plains and tornado formation remains possible across 
northwestern Yoakum county.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
Bledsoe, Locketville, Maple, Bronco, Progress and Enochs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3366 10305 3393 10288 3410 10294 3420 10295
      3431 10279 3412 10209 3353 10208 3319 10253
      3296 10261 3296 10306
TIME...MOT...LOC 0203Z 300DEG 25KT 3422 10254 3382 10250 3343 10300
3309 10310

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

26
360 
WWUS54 KLUB 290215
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
915 PM CDT Fri May 28 2021

TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
915 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN BAILEY...COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM
AND LAMB COUNTIES...

At 915 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southwest of Earth to 6 miles west of
Whitharral to 13 miles northeast of Bronco to 4 miles southwest of 
Plains to 13 miles west of Denver City, moving southeast at 35 mph. 
A number of small scale rotation signatures are being observed with 
the line across central Yoakum County.  Tornado formation remains 
possible in this area.


HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Levelland, Littlefield, Muleshoe, Denver City, Morton, Plains,
Sundown, Anton, Sudan, Amherst, Needmore, Fieldton, Spade, Tokio,
Locketville, Bronco, Enochs, Whitharral, Muleshoe Wildlife Refuge and
Bula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3351 10305 3374 10276 3406 10288 3420 10283
      3425 10256 3412 10209 3353 10208 3319 10253
      3296 10261 3296 10306
TIME...MOT...LOC 0215Z 306DEG 30KT 3417 10245 3371 10243 3338 10285
3314 10287 3300 10307

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

26
636 
WWUS54 KLUB 290225
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
925 PM CDT Fri May 28 2021

TXC017-079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
925 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN BAILEY...EASTERN COCHRAN...NORTHWESTERN TERRY...
HOCKLEY...YOAKUM AND LAMB COUNTIES...

At 922 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Earth to 4 miles southwest of
Whitharral to 14 miles northeast of Bronco to 5 miles south of 
Plains to 10 miles west of Denver City, moving southeast at 35 mph. 
The latest RADAR data suggest a decrease in storm rotation across 
Yoakum county thus decreasing the tornado threat.  Further north, 
winds appear to be weakening in the storm arc across Lamb and 
Hockley counties.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Sudan,
Amherst, Needmore, Bronco, Fieldton, Spade, Tokio, Locketville,
Whitharral, Bula, Pep, Smyer, Whiteface and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3331 10305 3380 10261 3405 10279 3420 10262
      3420 10242 3412 10209 3353 10208 3319 10253
      3296 10261 3296 10306
TIME...MOT...LOC 0222Z 306DEG 30KT 3414 10240 3368 10238 3335 10281
3310 10282 3297 10302

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

26
746 
WWUS54 KLUB 290232
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
932 PM CDT Fri May 28 2021

TXC017-290241-
/O.CAN.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Bailey TX-
932 PM CDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAILEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Texas.

LAT...LON 3296 10306 3331 10305 3380 10261 3382 10263
      3420 10262 3420 10242 3412 10209 3353 10208
      3319 10253 3296 10261
TIME...MOT...LOC 0231Z 300DEG 22KT 3411 10235 3365 10233 3332 10276
3307 10277 3295 10297

$$

TXC079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
932 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND LAMB
COUNTIES...

At 931 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Amherst to 5 miles north of
Levelland to 10 miles northeast of Plains to 8 miles west of Denver 
City, moving southeast at 25 mph.  A wind gust to 58 mph was 
reported at 920 PM at the Plains mesonet station.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Sudan,
Amherst, Bronco, Fieldton, Spade, Tokio, Locketville, Whitharral,
Pep, Smyer, Whiteface and Opdyke West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3296 10306 3331 10305 3380 10261 3382 10263
      3420 10262 3420 10242 3412 10209 3353 10208
      3319 10253 3296 10261
TIME...MOT...LOC 0231Z 300DEG 22KT 3411 10235 3365 10233 3332 10276
3307 10277 3295 10297

HAIL...0.75IN
WIND...60MPH
 
$$

26
072 
WWUS54 KLUB 290239
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
939 PM CDT Fri May 28 2021

TXC079-219-279-445-501-290300-
/O.CON.KLUB.SV.W.0170.000000T0000Z-210529T0300Z/
Cochran TX-Terry TX-Hockley TX-Yoakum TX-Lamb TX-
939 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN COCHRAN...NORTHWESTERN TERRY...HOCKLEY...YOAKUM AND
SOUTHERN LAMB COUNTIES...

At 938 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Sudan to near Anton to 8 miles
east of Levelland to 9 miles north of Tokio to 8 miles northwest of 
Seagraves to 4 miles south of Denver City, moving east at 35 mph.  A 
wind gust to 58 mph was reported at 920 PM at the Plains mesonet 
site.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Levelland, Littlefield, Denver City, Plains, Sundown, Anton, Amherst,
Fieldton, Spade, Tokio, Locketville, Whitharral, Smyer and Opdyke
West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3307 10306 3377 10241 3392 10256 3413 10246
      3400 10209 3353 10208 3319 10253 3296 10261
      3296 10306
TIME...MOT...LOC 0238Z 292DEG 30KT 3403 10248 3383 10219 3362 10223
3331 10253 3304 10267 3290 10283

HAIL...0.75IN
WIND...60MPH
 
$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:10 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, May 28, 7:10 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
710 PM CDT Fri May 28 2021

.AVIATION...
Watching a cluster of thunderstorms in eastern New Mexico slowly
move to the east. Confidence still remains low as to whether or
not this activity will reach KLBB or KPVW tonight. If it does hold
together than this activity would impact those terminals around
04z. Low ceilings will most likely return once again late tonight
into early Saturday morning with indications that these will hover
right around the MVFR/IFR height. Ceilings will gradually improve
late tomorrow morning with VFR conditions expected thereafter.

&&

.PREV DISCUSSION... /issued 225 PM CDT Fri May 28 2021/

SHORT TERM...
The big wrench thrown into the forecast today will be any remnant
outflow boundaries and front or fronts. The main quasi-stationary
front is well south of the region early this afternoon. This front
is expected to be the focus for the most intense convection of the
day in the Permian Basin and Big Country. Another weaker
boundary/front moved through earlier this morning and even another
boundary was currently moving southward through the southern South
Plains and southern Rolling Plains. Therefore, most convection has
been and will likely continue to be elevated through the evening.

A weak short wave seen on water vapor imagery, and to some extent in
models, was approaching the area across New Mexico this afternoon.
Combined with the upslope low level low, convection has already
begun in the Sacramento mountains of New Mexico. Nearly straight
line winds at 250mb will bring some broad and weak upper level
divergence overhead today. An area of higher theta-e air was
concentrated south of the main front in the Permian Basin. However,
a ridge of higher theta-e air extended northward into eastern New
Mexico. This will result in a very unstable air mass in this region
with MU CAPE values on the order of 2500-3000 J/kg near the
Texas/New Mexico state line. These instability values will decease
the farther east you travel into the South Plains. These instability
values along with fairly strong deep layer shear around 40-45kt will
support severe storms if updrafts can be sustained this far off of
the higher terrain of eastern New Mexico. Timing on these storms is
expected to be around mid-evening to reach the western and
southwestern South Plains. They will primarily have the potential to
produce large hail early on but likely transition to more of a wind
threat by late evening.

For Saturday, short wave ridging and rising heights will most likely
shut down convection for the South Plains. Additional development
off the mountains of New Mexico is likely but chances of these
storms making the South Plains is low.

LONG TERM...
Saturday night into Sunday, the shortwave ridge axis which provided
a brief reduction in precipitation chances during the day on
Saturday will shift east of the area. Mid to upper southwesterly
flow will quickly re-establish over West Texas as a digging 500mb
trough sweeps over southern Arizona on Sunday afternoon. Guidance
continues to indicate that this southern trough will phase with
another shortwave over south-central Canada, which should allow the
southern trough axis to retain a positive tilt as it slides
eastward. Ahead of this trough, low level flow will remain
southeasterly as broad surface ridging remains parked over the Ohio
Valley. Consequently, moisture will continue to stream into the area
on Sunday, with PWATs possibly approaching 1.3" (near the 90th
percentile of climatological values) and surface dewpoints reaching
the mid 60s across the CWA.

As the upper trough axis moves eastward on Sunday, a surface trough
will begin to deepen in the lee of the Rockies, and is progged to be
centered somewhere in the vicinity of the southern CO/KS border,
possibly further south into the OK Panhandle by Sunday evening. As
this occurs, a surface boundary will take shape and provide the
necessary convergence for convection to initiate. With ample upper
level support from 500mb height falls as well as an approaching
upper jet streak, a robust area of convection should develop in the
TX/OK Panhandles Sunday night and shift southward along the boundary
overnight into Monday morning. Given the magnitude of the moisture
present along with the amplifying effects of a strengthening low
level jet overnight, heavy rain and flooding will certainly be a
concern with this activity. Flooding concerns may also be elevated
due to slow storm motion and saturated ground from prior convection.
WPC has placed much of our area in a Slight Risk for excessive
rainfall Sunday into Monday, echoing these concerns.

The daytime hours on Monday also have the potential to be quite wet,
with additional rounds of heavy rain and convection possible as
residual boundaries linger around the CWA and the upper trough
remains to our west. Severe weather is also possible, as CAPE looks
to exceed 2000 J/kg and bulk shear looks to be around 40 kt. The
evolution of convection/heavy rain/severe weather will depend
heavily on the placement of boundaries and mesoscale features.
While these influences cannot be precisely resolved this far in
advance, confidence remains high that Sunday night into Monday
will be an extended period with impactful weather. Stay tuned as
the forecast is refined during the coming days.

Monday night into Tuesday, the axis heaviest rain will likely shift
to the southeast, although residual thunderstorms are possible
across the entire CWA on Tuesday and Wednesday as the upper trough
axis moves overhead. Temperatures will remain seasonally cool
through the middle of the week as well. By Thursday, the main trough
axis will be east of the area. However, broad cyclonic upper flow
will still be present over the southwestern CONUS and northern
Mexico. This combined with continued low level southerly to
southeasterly flow and subsequent moisture advection will result in
thunderstorm chances each afternoon through the end of the long term
period. /DWK

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

58/01/30
Hazardous weather outlook, May 28, 7:51 PM CDT, 1 hour 3 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
751 PM CDT Fri May 28 2021

TXZ021>044-300100-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
751 PM CDT Fri May 28 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

Scattered thunderstorms, some severe, will be possible this evening
across the western and central South Plains. Storms that do form will
have the potential to produce large hail up to two inches in
diameter and wind gusts to 75 mph. Also, heavy rain may lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorm chances Saturday afternoon and evening will be small
and confined to areas near the New Mexico state line. There is a
marginal risk that these storms could become severe. More widespread
showers and thunderstorms are expected Sunday and Monday and will
bring the potential for heavy rain and severe weather. Thunderstorm
chances will persist Tuesday and Wednesday and may again bring a
risk
for severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

In the hours before

Special weather statement, May 28, 2:59 PM CDT, 5 hours 55 minutes before
Special Weather Statement
National Weather Service Lubbock TX
259 PM CDT Fri May 28 2021

TXZ037-038-282045-
Dickens TX-King TX-
259 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKENS...KING AND
SOUTHERN COTTLE COUNTIES UNTIL 345 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Guthrie, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Guthrie, Finney and Grow.

LAT...LON 3341 10014 3348 10070 3367 10071 3384 10041
      3384 10016
TIME...MOT...LOC 1959Z 267DEG 30KT 3361 10056

MRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:53 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Cochran, Hockley, Lamb, Parmer67 min
May 28, 8:10 PM CDTTornado WarningLUBBailey, Parmer35 min
May 28, 9:09 PM CDTAreal Flood AdvisoryLUBBailey, Hale, Hockley, Lamb, Parmer111 min
May 28, 9:46 PM CDTAreal Flood AdvisoryLUBHale, Hockley, Lamb, Lubbock2 hr
May 28, 9:53 PM CDTSpecial Weather StatementLUBLubbock, Lynn, Terry37 min
May 28, 10:06 PM CDTAreal Flood AdvisoryLUBGarza, Hockley, Lubbock, Lynn, Terry, Yoakum110 min
May 28, 10:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn24 min
May 28, 10:41 PM CDTSpecial Weather StatementLUBCrosby, Garza, Lubbock, Lynn34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.